| Model Number |
3401 |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that the patient with this subcutaneous implantable cardioverter defibrillator (s-icd) system received an inappropriate shock due to t-wave oversensing (twos).Clinic evaluation showed auto setup failed in all vectors at secondary 1x gain, so all sensing vectors were assessed and the device was reprogrammed to primary 2x gain.The electrode remains in service.No adverse patient effects were reported.